I have the off balance feeling most all the time with dizziness from time to time. Hardly ever feel like I'm standing solid on level ground. If that makes any sense. I've been dealing with this for an awful long time. Besides other conditions I have to live with it can all be more than to much sometimes. Please, need help, anyone ? I've almost given up on doctors. My regular doctor, M.D. knows this and hasn't seen the need to do anything about it. As though he's forgotten. Thank you in advance. God Bless & Happy Thanksgiving
I don't know anything about Dramimine at all. I have Tinitis in both ears I don't think there is a cure for that. Just live with it through the help of God.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does anyone else have a ringing in their ears from taking prozac? Me left ear has been ringing a lot
Updated 25 Feb 2011 • 2 answers
Updated 24 Feb 2015 • 1 answer
Updated 14 Nov 2015 • 1 answer
Updated 29 Sep 2018 • 1 answer
Updated 20 Dec 2018 • 1 answer